# SDR DALA2023040302518

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Baffle
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2695396) DURING INSPECTION FOUND FWD CARGO COMPARTMENT L/H FLOOR BAFFLE BETWEEN STA 500C AND 500D DAMAGED. REMOVED DAMAGED BAFFLE FROM FWD CARGO L/H BETWEEN STA 500C TO 500D AND REPLACED FOR A NEW PART PER B737 S.R.M 51-40-02-0G AND DWG# 143A7505.
